# SDR DXTA2025041003031

- Difficulty date: April 10, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 15,412 hours, 11,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER CLOSING AND SECURING MAIN CABIN DOOR, THE CABIN DOOR ANNUNCIATOR LIGHT REMAINED ILLUMINATED. AFTER A COUPLE OF UNSUCCESFUL ATTEMPTS TO PROPERLY SECURE THE DOOR BY MANUALLY CLOSING THE VENT DOOR, THE COCKPIT ANNUNCIATOR REMAINED ILLUMINATED AND ALSO THE RED LED BOTTOM SIX PACK LIGHT NOTED IN PHOTO ATTACHED. CALLED MAINTENANCE ON PHONE WHILE ATTEMPTING TO MANUALLY CLOSE THE VENT DOOR A COUPLE MORE TIMES-UNSUCESSFULLY. CORRECTIVE ACTION: REMOVED AND REPLACED VENT DOOR SOLENOID PN: 6711335-1 WITH NEW PN: 6711335-1. PERFORMED MULTIPLE SATISFACTORY OPS CHECKS. VERIFIED ALL DOOR LOCK INDICATORS ARE PRESENT IN THE SIGHT GLASSES AND OPERATION OF THE ENTRY STAIRWAY LIGHTS. WORK PERFORMED IAW CE-560XLS AMM 52-70-00, AND 52-10-00.
